Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 67, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 4, 2020, 6:55 PM EDT for 5 counties in Pennsylvania. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 4, 2020, 7:45 PM EDT
- In force
- 50 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Perry County, PA
The radar
The State College radar (KCCX), 66 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:15 PM EDT | TSTM WND DMG | 1 Ne Mount Union, PA | TREES AND WIRES DOWN IN WAYNE TOWNSHIP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
872
WUUS51 KCTP 042255
SVRCTP
PAC041-061-067-087-099-042345-
/O.NEW.KCTP.SV.W.0067.200604T2255Z-200604T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
655 PM EDT Thu Jun 4 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Central Huntingdon County in central Pennsylvania...
Mifflin County in central Pennsylvania...
Juniata County in central Pennsylvania...
Perry County in south central Pennsylvania...
Northwestern Cumberland County in south central Pennsylvania...
* Until 745 PM EDT.
* At 654 PM EDT, severe thunderstorms were located along a line
extending from near Trough Creek State Park to 7 miles northeast of
Roxbury, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Locations impacted include...
Lewistown, Huntingdon, Mount Union, Burnham, Belleville, Newport,
Duncannon, Highland Park, Newville, Honey Grove, New Bloomfield,
Yeagertown, Spruce Hill, Strodes Mills, Reedsville, Juniata
Terrace, Allensville, Mexico, East Waterford and New Buffalo.
This includes The Pennsylvania Turnpike from mile markers 205 to 217.
This includes the following COVID-19 Test Sites...
Central Pennsylvania Clinic...
Geisinger Lewistown Hospital...
and QuickLab Huntingdon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4019 7762 4023 7761 4023 7765 4026 7765
4026 7767 4029 7767 4023 7774 4038 7819
4071 7801 4069 7794 4074 7783 4072 7777
4073 7772 4045 7697 4042 7702 4039 7703
4013 7744
TIME...MOT...LOC 2254Z 232DEG 32KT 4040 7812 4018 7756
HAIL...<.75IN
WIND...60MPH
$$
Dangelo1 follow-up statement
494
WWUS51 KCTP 042334
SVSCTP
Severe Weather Statement
National Weather Service State College PA
734 PM EDT Thu Jun 4 2020
PAC041-042343-
/O.CAN.KCTP.SV.W.0067.000000T0000Z-200604T2345Z/
Cumberland PA-
734 PM EDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUMBERLAND COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and south central Pennsylvania.
LAT...LON 4028 7733 4029 7733 4028 7734 4030 7737
4032 7736 4031 7739 4050 7794 4074 7782
4072 7777 4073 7772 4072 7771 4072 7769
4045 7698 4042 7702 4039 7703 4029 7718
4027 7731
TIME...MOT...LOC 2333Z 232DEG 32KT 4061 7777 4039 7721
$$
PAC061-067-087-099-042345-
/O.CON.KCTP.SV.W.0067.000000T0000Z-200604T2345Z/
Huntingdon PA-Mifflin PA-Juniata PA-Perry PA-
734 PM EDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN HUNTINGDON...CENTRAL MIFFLIN...NORTHWESTERN JUNIATA
AND CENTRAL PERRY COUNTIES...
At 733 PM EDT, severe thunderstorms were located along a line
extending from near Belleville to near New Bloomfield, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
Locations impacted include...
Lewistown, Burnham, Belleville, Newport, Duncannon, Highland Park,
Honey Grove, New Bloomfield, Yeagertown, Spruce Hill, Strodes Mills,
Reedsville, Juniata Terrace, Allensville, Mexico, Loysville,
Ickesburg, Blacklog, Mcalevys Fort and Walnut.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4028 7733 4029 7733 4028 7734 4030 7737
4032 7736 4031 7739 4050 7794 4074 7782
4072 7777 4073 7772 4072 7771 4072 7769
4045 7698 4042 7702 4039 7703 4029 7718
4027 7731
TIME...MOT...LOC 2333Z 232DEG 32KT 4061 7777 4039 7721
HAIL...<.75IN
WIND...60MPH
$$
DangeloWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:34 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 4, 3:34 PM EDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service State College PA 334 PM EDT Thu Jun 4 2020 .SYNOPSIS... Warm and humid conditions will continue this late this afternoon into Saturday with numerous thunderstorms, some severe, forming across much of the region today with showers and thunderstorms most concentrated over the southeast third of the state. Cooler and less humid air will arrive Saturday night and promote pleasant and dry weather Sunday through Tuesday. Expect temperatures and humidity levels to trend higher into midweek ahead of the next frontal system. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ML cape has increased to between 500-1000 J/KG across much of the southern half of the CWA at 19Z, while sfc based Cape is up to over 2000 j/kg across the Laurel Highlands where the strongest convection is currently firing and moving ENE. Expect the radar screen across the southern two thirds of the CWA to light up through early this evening, as a blend of multicell clusters and discrete strong to svr supercell storms track ENE across the current SVR TSRA Watch 250 (ahead of a larger-scale line of severe convection with bowing segments moves in from eastern Ohio this evening). The lead storms will continue to strengthen over the next several hours as they move into the warmer and more humid airmass in place across the Lower Susq Valley with temps in the mid to upper 80s. Temps elsewhere late this afternoon will range from the upper 60s to low 70s across the Nrn Tier of PA where thicker clouds are more widespread, to the upper 70s and l80s over the rest of central PA and the Laurel Highlands. The TSRA may train from west to east in some areas. WPC's D1 MRGL ERO covers the entire area with latest high res models and HREF mean showing spotty 1-2" amounts. This rainfall could produce some isolated flooding particularly in urban areas, but the overall risk of FF is low especially given 14-day rainfall departures that are generally 25-50% of normal. The convection will move east/decrease in coverage early tonight with mostly cloudy skies into Friday morning. Max/min temps will be above average with the largest departure from normal in lows tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/... Warm and humid conditions continue on Friday with isolated to scattered aftn storms expected to form again in weakly forced environment along the terrain/lee trough axis and drift slowly east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches over parts of south central/southeast PA with 1000-2000 J/kg of MUCAPE expected during peak heating. The main threat will be locally heavy rain as pulse storms become nearly stationary. Given recent rainfall departures, an isolated FF risk would be confined mainly to the more vulnerable/urban areas where heavy rain rates may occur. Expect convective coverage to diminish again into Friday night. An upper trough over Ontario and Quebec will deepen across the Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary layer will be in place as a cold front moves southeast across the region during the morning and early afternoon. The SPC D3 outlook does not even have the area in general tstm risk so its looking like mainly passing showers with fropa early Saturday. Cooler and drier/less humid air will arrive in the wake of the front by Saturday night. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Pleasant and comfortable weather expected Sunday through Tuesday with a mix of sun/clouds and low humidity. We should see a warming trend heading into the middle of next week, as the remnants of TS Cristobal move up the MS valley and help build an upper-level ridge over the eastern United States. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Focus late this afternoon will be on increasing coverage of sowers and locally strong to severe thunderstorms. Will include a 3-4 hour tempo group for TSRA with brief strong wind gusts and MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR and cloudy/cooler conditions will prevail through this evening. light and variable wind and associated radiational cooling may promote patchy fog late this evening, mainly in those spots that receive rain this afternoon. Outlook... Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts. Sat...AM low cigs possible W Mtns. Sun-Mon...No sig wx expected. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Lambert NEAR TERM...Lambert SHORT TERM...Lambert/Steinbugl LONG TERM...Lambert/Evanego AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service State College PA 234 PM EDT Thu Jun 4 2020 PAZ004>006-037-051845- Warren-McKean-Potter-Tioga- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ042-051845- Sullivan- 234 PM EDT Thu Jun 4 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845- Elk-Cameron-Northern Clinton-Clearfield-Northern Centre- Southern Centre-Cambria-Blair-Somerset-Northern Lycoming- Southern Clinton-Southern Lycoming-Union-Montour-Columbia- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ026>028-034>036-050-052-056>059-063>066-051845- Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder- Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams- York-Lancaster- 234 PM EDT Thu Jun 4 2020 ...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. Locally heavy rainfall is expected with many of these storms. Flooding may result. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Locally heavy rainfall is possible Friday afternoon and may produce isolated flooding primarily in more sensitive urban areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 4, 6:32 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service State College PA
632 PM EDT Thu Jun 4 2020
PAZ010-017-024-033-042345-
Somerset PA-Clearfield PA-Cambria PA-Elk PA-
632 PM EDT Thu Jun 4 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...CLEARFIELD...
SOMERSET...AND CAMBRIA COUNTIES UNTIL 745 PM EDT...
At 630 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from 7 miles west of Portland Mills to near DuBois to
near Northern Cambria to 7 miles northwest of Jerome to 6 miles
northwest of Friendsville. Movement was northeast at 40 mph.
Wind gusts 40 to 50 mph and pea size hail are possible.
Strong thunderstorms will be near...
DuBois, Northern Cambria and Sandy around 635 PM EDT.
Portland Mills, Brockport and Hastings around 640 PM EDT.
Belmont and Geistown around 645 PM EDT.
Ridgway, East Conemaugh and Penfield around 650 PM EDT.
South Fork, Force and Vinco around 655 PM EDT.
Johnsonburg, Nanty-Glo and Ehrenfeld around 700 PM EDT.
Other locations impacted by these storms include Ramey, Mundys
Corner, Elim, Westover and Seven Springs.
LAT...LON 3972 7938 3978 7935 3989 7941 4036 7900
4072 7880 4114 7880 4120 7871 4126 7874
4137 7896 4135 7908 4142 7909 4158 7844
4141 7842 4140 7825 4125 7823 4072 7835
4051 7854 4037 7856 4006 7876 3972 7881
TIME...MOT...LOC 2230Z 242DEG 34KT 4134 7897 4118 7882 4069 7885 4029
7909 3974 7946
LambertSpecial weather statement, Jun 4, 6:33 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
633 PM EDT Thu Jun 4 2020
PAZ012-018-042300-
Northern Centre PA-Northern Clinton PA-
633 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE AND CLINTON
COUNTIES UNTIL 700 PM EDT...
At 633 PM EDT, Doppler radar indicated a strong thunderstorm near
Pine Glen, moving northeast at 30 mph.
Wind gusts 40 to 50 mph and half inch hail are possible.
Locations impacted include...
Keating, Renovo, Snow Shoe, Clarence, South Renovo, Moshannon, Pine
Glen, Westport and Orviston.
LAT...LON 4121 7758 4097 7797 4103 7806 4105 7806
4106 7809 4112 7811 4112 7810 4111 7809
4113 7808 4113 7805 4115 7804 4117 7806
4140 7784
TIME...MOT...LOC 2233Z 223DEG 26KT 4109 7799
RXRLocal storm report, Jun 4, 6:34 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 1 WNW COVE MILLS 39.79N 78.20W
06/04/2020 FULTON PA 911 CALL CENTER
TREES DOWN ALONG GREAT COVE ROAD.
&&
ARTLocal storm report, Jun 4, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG 3 WNW SCOTLAND 39.98N 77.64W
06/04/2020 FRANKLIN PA UTILITY COMPANY
TREES DOWN ON WIRES WEST OF SCOTLAND.
&&
ARTSpecial weather statement, Jun 4, 6:41 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
641 PM EDT Thu Jun 4 2020
PAZ064-042315-
Adams PA-
641 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS COUNTY UNTIL 715
PM EDT...
At 641 PM EDT, Doppler radar indicated a strong thunderstorm near
Orrtanna, moving northeast at 35 mph.
Wind gusts of up to 55 mph are possible.
Locations impacted include...
Gettysburg, Carroll Valley, Lake Heritage, Cashtown, Aspers,
Orrtanna, Biglerville, Arendtsville, Bendersville, Fairfield,
McKnightstown, Idaville, Gardners, Two Taverns, Gettysburg National
Military Park, Liberty Mountain Resort and Gettysburg College.
This includes the following COVID-19 Test Sites...
Adams County VA ...
and WellSpan Health .
LAT...LON 3994 7747 3999 7741 4003 7718 3972 7716
3972 7746
TIME...MOT...LOC 2241Z 225DEG 29KT 3981 7744
DangeloSpecial weather statement, Jun 4, 6:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service State College PA
645 PM EDT Thu Jun 4 2020
PAZ026-027-042315-
Huntingdon PA-Mifflin PA-
645 PM EDT Thu Jun 4 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF HUNTINGDON AND MIFFLIN
COUNTIES UNTIL 715 PM EDT...
At 645 PM EDT, Doppler radar indicated a strong thunderstorm over
Rockhill Furnace, moving northeast at 40 mph.
Wind gusts of up to 55 mph are possible.
This strong thunderstorm will be near...
Mount Union around 700 PM EDT.
Other locations impacted by this storm include Saltillo, Cassville,
Kistler, Shirleysburg and Shade Gap.
LAT...LON 4018 7815 4043 7799 4041 7772 4038 7775
4035 7774 4009 7791
TIME...MOT...LOC 2245Z 226DEG 33KT 4025 7794
DangeloThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:15 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 45 min |
| Jun 3, 8:52 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 23 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 4, 2:45 PM EDT | Special Weather Statement | CTP | Fulton | 30 min |
| Jun 4, 3:00 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Jun 4, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton, Huntingdon | 49 min |
| Jun 4, 3:22 PM EDT | Special Weather Statement | CTP | Huntingdon | 38 min |
| Jun 4, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Fulton | 52 min |
| Jun 4, 3:44 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata | 46 min |
| Jun 4, 3:52 PM EDT | Special Weather Statement | CTP | Centre | 53 min |
| Jun 4, 4:06 PM EDT | Special Weather Statement | CTP | Mifflin | 24 min |
| Jun 4, 4:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jun 4, 4:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry | 40 min |
| Jun 4, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 54 min |
| Jun 4, 4:43 PM EDT | Special Weather Statement | CTP | Centre | 62 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | CTP | Clinton | 53 min |
| Jun 4, 4:59 PM EDT | Tornado Warning | CTP | Dauphin, Lebanon, Perry | 46 min |
| Jun 4, 5:14 PM EDT | Special Weather Statement | CTP | Blair | 61 min |
| Jun 4, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 60 min |
| Jun 4, 5:18 PM EDT | Special Weather Statement | CTP | Fulton | 57 min |
| Jun 4, 5:27 PM EDT | Special Weather Statement | CTP | Adams | 33 min |
| Jun 4, 5:30 PM EDT | Special Weather Statement | CTP | Lycoming | 45 min |
| Jun 4, 5:34 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 116 min |
| Jun 4, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 47 min |
| Jun 4, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton | 60 min |
| Jun 4, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 37 min |
| Jun 4, 5:56 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:00 PM EDT | Areal Flood Advisory | CTP | Franklin | 2 hr |
| Jun 4, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 20 min |
| Jun 4, 6:16 PM EDT | Flash Flood Warning | CTP | Lebanon, Schuylkill | 3 hr |
| Jun 4, 6:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jun 4, 6:25 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 65 min |
| Jun 4, 6:25 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 35 min |
| Jun 4, 6:28 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Franklin, Huntingdon, Juniata, Perry | 47 min |
| Jun 4, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Adams, York | 59 min |
| Jun 4, 6:32 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield, Elk, Somerset | 73 min |
| Jun 4, 6:33 PM EDT | Special Weather Statement | CTP | Clinton | 27 min |
| Jun 4, 6:41 PM EDT | Special Weather Statement | CTP | Adams | 34 min |
| Jun 4, 6:45 PM EDT | Special Weather Statement | CTP | Huntingdon | 30 min |
| Jun 4, 6:57 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Perry | 33 min |
| Jun 4, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 62 min |
| Jun 4, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Jun 4, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Perry | 25 min |
| Jun 4, 7:30 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Jun 4, 7:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon | 42 min |
| Jun 4, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more | 49 min |
| Jun 4, 7:56 PM EDT | Special Weather Statement | CTP | Cameron | 49 min |
| Jun 4, 7:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.